American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B44) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Sohrab Shahshahani. Renormalization and blow-up for wave maps from $S^2\times\mathbb{R}$ to $S^2$. Trans. Amer. Math. Soc. 368 (2016) 5621-5654.
Abstract, references, and article information   
View Article: PDF

[2] Aynur Bulut. The defocusing energy-supercritical cubic nonlinear wave equation in dimension five. Trans. Amer. Math. Soc. 367 (2015) 6017-6061.
Abstract, references, and article information   
View Article: PDF

[3] Frank Merle and Hatem Zaag. Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions. Trans. Amer. Math. Soc. 368 (2016) 27-87.
Abstract, references, and article information   
View Article: PDF

[4] Asma Azaiez. Blow-up profile for the complex-valued semilinear wave equation. Trans. Amer. Math. Soc. 367 (2015) 5891-5933.
Abstract, references, and article information   
View Article: PDF

[5] Slim Ibrahim, Nader Masmoudi and Kenji Nakanishi. Threshold solutions in the case of mass-shift for the critical Klein-Gordon equation. Trans. Amer. Math. Soc. 366 (2014) 5653-5669.
Abstract, references, and article information   
View Article: PDF

[6] Roland Donninger and Birgit Schörkhuber. Stable blow up dynamics for energy supercritical wave equations. Trans. Amer. Math. Soc. 366 (2014) 2167-2189.
Abstract, references, and article information   
View Article: PDF

[7] Hongjie Dong and Dong Li. On a one-dimensional $\alpha$-patch model with nonlocal drift and fractional dissipation. Trans. Amer. Math. Soc. 366 (2014) 2041-2061.
Abstract, references, and article information   
View Article: PDF

[8] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[9] Jong-Shenq Guo, Hirokazu Ninomiya, Masahiko Shimojo and Eiji Yanagida. Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity. Trans. Amer. Math. Soc. 365 (2013) 2447-2467.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia